MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS HUBER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS HUBER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2965-24
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was used to access patient's portal and the user could not aspirate blood but could not- air bubbles were seen.No adverse effects reported.

Brand Name
DELTEC GRIPPER PLUS HUBER NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11817340
Report Number3012307300-2021-04302
Device Sequence Number3910989
Product Code FPA
UDI-Device Identifier10610586027734
UDI-Public10610586027734
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2965-24
Device Catalogue Number21-2965-24
Device Lot Number4057906
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1